Alert archive / Kansas / Flash Flood Warnings in 2014
Flash Flood Warning 10, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Oct 10, 2014, 12:45 PM CDT for Labette County, Montgomery County, Kansas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 10, 2014, 12:45 PM CDT (17:45 UTC)
- Expired
- Oct 10, 2014, 6:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Labette County, KS, Montgomery County, KS
The radar
The Tulsa radar (KINX), 110 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 10, 2:43 PM CDT | FLASH FLOOD | 4 W Coffeyville, KS | COUNTY ROAD 3900 SOUTH OF DEARING IS CLOSED DUE TO FLOODING. |
| Oct 10, 3:00 PM CDT | FLASH FLOOD | Coffeyville, KS | TWO WATER RESCUES OCCURRED IN THE COFFEYVILLE AREA TODAY. A FAMILY WAS EVACUATED FROM THEIR HOME ALONG THE PUMPKIN CREEK EAST OF COFFEYVILLE. ADDITIONALLY...THEIR WAS A WATER RESCUE INVOLVING A SUBMERGED VEHICLE ALONG THE ONION CREEK SOUTH OF COFFEYVILLE. IN B |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 118 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
649 WGUS53 KICT 101745 FFWICT KSC099-125-102345- /O.NEW.KICT.FF.W.0010.141010T1745Z-141010T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WICHITA KS 1245 PM CDT FRI OCT 10 2014 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * FLASH FLOOD WARNING FOR... LABETTE COUNTY IN SOUTHEAST KANSAS... MONTGOMERY COUNTY IN SOUTHEAST KANSAS... * UNTIL 645 PM CDT. * AT 1242 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS CONTINUED TO REPORT THAT MANY ROADS REMAINED FLOODED AND IN MOST CASES BARRICADED. * LOCATIONS WITHIN THE WARNING INCLUDE... ALTAMONT...ANGOLA...BARTLETT...BOLTON...CANEY...CHERRYVALE... CHETOPA...COFFEYVILLE...COFFEYVILLE AIRPORT...DEARING...DENNIS... EDNA...ELK CITY...HAVANA...INDEPENDENCE AIRPORT...INDEPENDENCE... LABETTE...LIBERTY...MOUND VALLEY...OSWEGO...PARSONS...PARSONS TRI CITY AIRPORT...SYCAMORE...TYRO. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WICHITA. && LAT...LON 3700 9507 3701 9596 3738 9596 3738 9507 $$ ES
1 follow-up statement
250 WGUS73 KICT 102020 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 320 PM CDT FRI OCT 10 2014 KSC099-125-102018- /O.CAN.KICT.FF.W.0010.000000T0000Z-141010T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONTGOMERY KS-LABETTE KS- 320 PM CDT FRI OCT 10 2014 ...THE FLASH FLOOD WARNING FOR LABETTE AND MONTGOMERY COUNTIES WILL BE REPLACED WITH AN AREAL FLOOD WARNING... THE HEAVY RAINFALL THREAT HAS ENDED ACROSS SOUTHEAST KANSAS. HOWEVER...SUBSTANTIAL FLOODING STILL EXISTS FOR MANY LOW-LYING AND POOR DRAINAGE AREAS...DUE TO THE VERY HEAVY RAINFALL FROM THURSDAY NIGHT INTO FRIDAY MORNING. SEVERAL RURAL AND SECONDARY ROADS REMAIN FLOODED AND BARRICADED...ALTHOUGH THANKFULLY MOST MAIN ROADS AND HIGHWAYS ARE CLEAR. CONSEQUENTLY...AN AREAL FLOOD WARNING WILL REPLACE THE FLASH FLOOD WARNING CURRENTLY IN EFFECT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3700 9507 3701 9596 3738 9596 3738 9507 $$ KLEINSASSER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Oct 10, 10:04 AM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Oct 10, 10:04 AM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1004 AM CDT FRI OCT 10 2014 .UPDATE... ISSUED AT 953 AM CDT FRI OCT 10 2014 TODAY: THERE WERE 2 REASONS FOR THE UPDATE: 1) DRY-SLOTTING IS IN PROGRESS ACROSS EXTREME SOUTH-CENTRAL & SOUTHEAST KS & 2) NORTHEAST 10 TO 20 MPH WINDS HAVE TEMPERATURES ACROSS NORTHERN & CENTRAL KS RUNNING ON THERMAL TREADMILLS. HAVE THEREFORE LOWERED RAIN CHANCES ACROSS FAR SOUTH-CENTRAL & SOUTHEAST KS THRU EARLY THIS AFTERNOON AROUND WHICH TIME GREATEST WRAP-AROUND SHOULD SHIFT SE ACROSS SOUTH-CENTRAL & SOUTHEAST KS. TEMPERATURES WERE UPDATED TO REFLECT A STEADY/NEARLY STEADY DESCRIPTOR FOR ALL AREAS. && .SHORT TERM...(TODAY THROUGH SUNDAY) ISSUED AT 305 AM CDT FRI OCT 10 2014 THE MAIN CONCERN WILL BE HEAVY RAINFALL/FLOODING POTENTIAL MAINLY IN SOUTHEAST KS TODAY. UPPER TROUGH OVER THE SOUTHERN ROCKIES WILL MOVE SLOWLY EASTWARD ACROSS THE SOUTHERN PLAINS LATER TODAY INTO SATURDAY WHILE WEAKENING SOME. STATIONARY FRONTAL ZONE OVER THE SOUTHERN PLAINS WILL GRADUALLY SHIFT SLOWLY SOUTHWARD LATER TODAY-TONIGHT. A COUPLED UPPER JET STRUCTURE...850 MOISTURE TRANSPORT...ISENTROPIC LIFT WILL TARGET ESPECIALLY SOUTH CENTRAL/SOUTHEAST KS EARLY THIS MORNING LEADING TO WIDESPREAD MODERATE TO OCCASIONALLY HEAVY RAIN (AIDED BY ANOMALOUSLY HIGH PRECIPITABLE WATER). THE HEAVIEST RAINS SHOULD TAPER OFF FROM MID MORNING ONWARD AS THE LOW-LEVEL JET VEERS AND UPPER DIVERGENCE DIMINISHES. THE GOING FLASH FLOOD WATCH LOOKS REASONABLE FOR SOUTHEAST KS BASED ON RECENT RADAR/RAINFALL TRENDS. WIDESPREAD 2 TO 3 INCH RAIN AMOUNTS ARE LIKELY IN THE WATCH AREA...WITH MORE EXTREME 4 TO 8 INCH RAIN AMOUNTS FOR THOSE COUNTIES NEAR THE OKLAHOMA BORDER IN PROXIMITY TO THE LOW-LEVEL FRONTAL ZONE AND BETTER INSTABILITY. THE VAST MAJORITY OF THESE HEAVIER RAIN AMOUNTS WILL FALL PRIOR TO 15Z THIS MORNING...THEREFORE IT'S ENTIRELY POSSIBLE THAT THE WATCH COULD BE CANCELLED PRIOR TO 12Z SATURDAY. SIGNIFICANT RISES ON AREA RIVERS ARE LIKELY IN SOUTHEAST KS WITH SOME FORECAST POINTS POSSIBLY REACHING FLOOD STAGE. THE HIGHEST LIKELYHOOD FOR FLASH FLOODING WILL BE CLOSE TO THE OKLAHOMA BORDER IN SOUTHEAST KS. RAIN WILL REMAIN LIKELY TONIGHT IN THE SOUTH...WITH LIGHTER AMOUNTS...AS THE MID-LEVEL DEFORMATION ZONE MOVES ACROSS. LINGERING LIGHT RAIN CHANCES SATURDAY SHOULD BE CONFINED TO FAR SOUTHEAST KS...WHILE CENTRAL KS SHOULD SEE SOME SUN. THE NEXT UPPER LEVEL TROUGH WILL DIG SOUTHEASTWARD THROUGH THE ROCKIES SATURDAY NIGHT INTO SUNDAY...AND ACROSS THE CENTRAL/SOUTHERN PLAINS SUNDAY NIGHT INTO MONDAY. THIS SYSTEM WILL HAVE STRONG UPPER SUPPORT WHICH WILL INDUCE NORTHWARD GULF MOISTURE RETURN BACK INTO THE FORECAST AREA. A WIDESPREAD SHOWER/THUNDERSTORM EVENT IS EXPECTED ACROSS ESPECIALLY SOUTH CENTRAL/SOUTHEAST KS LATER SUNDAY INTO SUNDAY NIGHT. WIDESPREAD LOW CLOUDS/RAIN WILL KEEP HIGHS WELL BELOW NORMAL TODAY MAINLY IN THE 50S. SOME MODIFICATION IN TEMPERATURES WILL OCCUR SATURDAY INTO SUNDAY...ALTHOUGH READINGS WILL STILL BE BELOW SEASONAL CLIMO. JMC .LONG TERM...(MONDAY THROUGH THURSDAY) ISSUED AT 305 AM CDT FRI OCT 10 2014 THE UPPER TROUGH OVER THE CENTRAL PLAINS EARLY IN THE PERIOD...IS PROGGED TO SHIFT EAST...FORMING INTO A CLOSED LOW OVER THE EASTERN CONUS. LINGERING CHANCES OF SHOWERS/THUNDERSTORMS OVER EASTERN KANSAS ON MONDAY SHOULD COME TO AN END BY MONDAY NIGHT. DRIER WEATHER WITH CLEAR SKIES AND SEASONAL FALL TEMPERATURES...IS EXPECTED TUESDAY-THURSDAY AS MID-UPPER RIDGING MOVES EAST OVER THE PLAINS. JMC && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 642 AM CDT FRI OCT 10 2014 SHOWERS ARE MOVING ACROSS THE STATE...CURRENTLY OVER SOUTHEAST KANSAS. A DRY SLOT HAS MOVED IN OVER SOUTH CENTRAL KANSAS AND PRECIPITATION HAS MAINLY ENDED FOR THE TIME BEING. EXPECT PRECIP TO CONTINUE ACROSS CENTRAL AND SOUTHEAST KANSAS FOR THE MORNING AND THEN AGAIN DURING THE EVENING AND OVERNIGHT ACROSS SOUTHEAST KANSAS. RAIN WILL COME TO AN END OVER CENTRAL KANSAS AROUND 00Z AND LATER TOWARDS THE END OF THE FORECAST IN SOUTH CENTRAL KANSAS. DRIZZLE MAY BE PRESENT ACROSS THE AREA DURING THE DAY TODAY. IFR TO LOW END MVFR CEILINGS ARE EXPECTED THROUGHOUT MOST OF THE DAY. BILLINGS WRIGHT && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 54 44 60 47 / 80 60 20 10 HUTCHINSON 52 42 59 46 / 90 50 10 0 NEWTON 52 43 59 47 / 90 50 10 10 ELDORADO 54 44 57 47 / 90 60 20 10 WINFIELD-KWLD 56 44 58 47 / 80 70 30 10 RUSSELL 46 37 61 46 / 80 20 0 0 GREAT BEND 46 38 61 46 / 90 20 0 0 SALINA 48 39 61 45 / 90 30 0 0 MCPHERSON 50 42 60 46 / 90 40 0 0 COFFEYVILLE 58 47 56 49 / 100 80 50 20 CHANUTE 55 45 56 48 / 100 70 40 20 IOLA 54 45 55 48 / 100 70 40 20 PARSONS-KPPF 56 46 56 49 / 100 80 50 20 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ070>072- 094>096-098>100. &&
Hazardous weather outlook, Oct 10, 11:11 AM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1111 AM CDT FRI OCT 10 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-111615- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1111 AM CDT FRI OCT 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOODING FROM THE HEAVY RAINS FROM LAST NIGHT WILL CONTINUE ACROSS PARTS OF EXTREME SOUTHEAST KANSAS THIS AFTERNOON. SIGNIFICANT RISES ON AREA RIVERS ALSO REMAIN POSSIBLE IN SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST FLASH FLOOD WATCHES AND WARNINGS FOR MORE DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER ROUND OF THUNDERSTORMS IS FORECAST SUNDAY AFTERNOON AND SUNDAY NIGHT ACROSS ESPECIALLY SOUTH CENTRAL AND SOUTHEAST KANSAS. THE MAIN THREATS FROM THESE THUNDERSTORMS WOULD BE SMALL HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAINS. A FEW THUNDERSTORMS MAY LINGER OVER EXTREME SOUTHEAST KANSAS ON MONDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES/JMC
In the hours before
Local storm report, Oct 10, 6:50 AM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
650 AM CDT FRI OCT 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN COFFEYVILLE 37.04N 95.63W
10/10/2014 M6.45 INCH MONTGOMERY KS CO-OP OBSERVER
COFFEYVILLE WATER PLANT MEASURED 6.45 INCHES OF RAIN IN
THE LAST 12 HOURS.
&&
VJPLocal storm report, Oct 10, 6:56 AM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
656 AM CDT FRI OCT 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 AM FLASH FLOOD ALTAMONT 37.19N 95.29W
10/10/2014 LABETTE KS EMERGENCY MNGR
MAJOR COUNTY ROADS ARE IMPASSABLE. THIS INCLUDES NESS RD.
NORTH AND SOUTH OF ALTAMONT AND ROOKS RD. NORTH OF
BARTLETT. ALSO ALL LOW WATER CROSSINGS AND BARRICADED.
&&
JMBWLocal storm report, Oct 10, 8:23 AM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
823 AM CDT FRI OCT 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN ALTAMONT 37.19N 95.29W
10/10/2014 M5.47 INCH LABETTE KS CO-OP OBSERVER
0700 AM HEAVY RAIN SEDAN 37.13N 96.18W
10/10/2014 M5.30 INCH CHAUTAUQUA KS CO-OP OBSERVER
0700 AM HEAVY RAIN BARTLETT 37.05N 95.21W
10/10/2014 M3.75 INCH LABETTE KS CO-OP OBSERVER
0700 AM HEAVY RAIN HALE 37.23N 96.02W
10/10/2014 M3.20 INCH CHAUTAUQUA KS CO-OP OBSERVER
0700 AM HEAVY RAIN 4 E CHERRYVALE 37.27N 95.48W
10/10/2014 M6.72 INCH LABETTE KS MESONET
0700 AM HEAVY RAIN INDEPENDENCE 37.23N 95.71W
10/10/2014 M4.05 INCH MONTGOMERY KS COCORAHS
0700 AM HEAVY RAIN GEUDA SPRINGS 37.11N 97.15W
10/10/2014 M3.15 INCH COWLEY KS COCORAHS
0700 AM HEAVY RAIN DEXTER 37.18N 96.72W
10/10/2014 M3.12 INCH COWLEY KS MESONET
0700 AM HEAVY RAIN 2 SW ERIE 37.55N 95.27W
10/10/2014 M2.14 INCH NEOSHO KS CO-OP OBSERVER
0730 AM HEAVY RAIN NEODESHA 37.42N 95.68W
10/10/2014 M3.05 INCH WILSON KS MESONET
&&
VJPLocal storm report, Oct 10, 8:46 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
846 AM CDT FRI OCT 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN GALESBURG 37.47N 95.36W
10/10/2014 M1.74 INCH NEOSHO KS CO-OP OBSERVER
0800 AM HEAVY RAIN 3 WSW MOUND VALLEY 37.19N 95.45W
10/10/2014 M7.57 INCH LABETTE KS CO-OP OBSERVER
0800 AM HEAVY RAIN 2 NW PARSONS 37.36N 95.29W
10/10/2014 M2.20 INCH LABETTE KS CO-OP OBSERVER
0835 AM FLOOD INDEPENDENCE 37.23N 95.71W
10/10/2014 MONTGOMERY KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS SOME BACK ROADS ARE FLOODED
FROM RUNOFF FROM THE RAIN.
&&
VJPLocal storm report, Oct 10, 9:04 AM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
904 AM CDT FRI OCT 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 1 N OSWEGO 37.18N 95.11W
10/10/2014 M3.97 INCH LABETTE KS CO-OP OBSERVER
0830 AM HEAVY RAIN CHAUTAUQUA 37.02N 96.18W
10/10/2014 M7.07 INCH CHAUTAUQUA KS CO-OP OBSERVER
COOPERATIVE OBSERVER REPORTS 7.07 INCHES OF RAIN IN THE
24 HOURS.
0845 AM FLASH FLOOD CHAUTAUQUA 37.02N 96.18W
10/10/2014 CHAUTAUQUA KS CO-OP OBSERVER
THERE IS STREET FLOODING AND ROAD WASHOUTS BETWEEN
CHAUTAUQUA AND ELGIN. THE LITTLE CANEY RIVER IS OUT OF
ITS BANKS AT NIOTAZE AND FLOODING SIDE DIRT ROADS.
FLOODING IS OCCURRING ON BOTH SIDES OF HIGHWAY 166.
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 9:06 PM CDT | Areal Flood Warning | ICT | Chautauqua | 5 hr |
| Oct 9, 10:55 PM CDT | Flash Flood Warning | ICT | Chautauqua, Labette, Montgomery | 14 hr |
| Oct 10, 2:56 AM CDT | Flash Flood Warning | ICT | Labette | 10 hr |
| Oct 10, 4:35 AM CDT | Areal Flood Warning | ICT | Chautauqua | 6 hr |
| Oct 10, 5:35 AM CDT | Areal Flood Warning | ICT | Cowley | 6 hr |
| Oct 10, 3:29 PM CDT | Areal Flood Warning | ICT | Labette, Montgomery | 25 hr |
Nearby
Flash Flood Warnings in Kansas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.